# SDR SWAA2023101697015

- Difficulty date: September 5, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 64,386 hours, 38,370 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT BULKHEAD PANEL LOC BS 947 AT AFT CARGO COMPARTMENT 2023-569375<[01] REPLACED LOWER ANGLE OF AFT BULKHEAD PANEL LOC BS 947 AT AFT CARGO COMPARTMENT I.A.W. B737-700 SRM 51-40-02 AND B737-700 DWG 453A2940 SHEET 58 REV - SEE INDIVIDUAL SIGN-OFFS BELOW.;[02] REPLACED LOWER ANGLE OF AFT BULKHEAD PANEL LOC BS 947 AT AFT CARGO COMPARTMENT I.A.W. B737-700 SRM 51-40-02 AND B737-700 DWG 453A2940 SHEET 58 REV - SEE INDIVIDUAL SIGN-OFFS BELOW
